Please use this identifier to cite or link to this item:
Type: Artigo
Title: Varieties connected by chains of lines
Author: Marchesi, Simone
Massarenti, Alex
Abstract: In this paper we give for any integer l ≥ 2 a numerical criterion ensuring the existence of a chain of length l of lines through two general points of an irreducible variety X ⊂ PN, involving the degrees and the number of homogeneous polynomials defining
Subject: Geometria algébrica
Variedades algébricas
Grupos algébricos lineares
Country: Países Baixos
Editor: Springer
Citation: Geometriae Dedicata. , v. 168, n. 1, p. 61 - 68, 2014.
Rights: Fechado
Identifier DOI: 10.1007/s10711-012-9817-y
Date Issue: 2014
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84893695020.pdf214.94 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.